# SDR SWAA2023030696002

- Difficulty date: January 27, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK OF PASSENGER COMPARTMENT BS 520 LBL 24.<[01] REMOVED CORROSION ON SEAT TRACK CROWN AT BS 520. LBL24. MAX ALLOWABLE DAMAGE IS 0.020 ON CROWN OF SEAT TRACK. DAMAGE REMOVES WAS L=1';W=0.5';D=0.028'. FOUND TRACK TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1. CAL TOOL ID: ATS2677 SN:UNKNOWN. DUE DATE:11/2023;[02] CERTIFIED CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS;[04] SEAT TRACK FROM BS 480-520 LBL 25 TO BE REPLACED ON FAULT TTG8Q00HFM8D;[05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.  VERIFIED MEASUREMENTS.
